# SDR IPXA09157501

- Difficulty date: September 26, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- System (JASC): 3350 · Emergency Lighting
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ECAM STATUS MSG DISPLAYED "EXIT ON" WITH EMERGENCY EXIT LIGHT ON, EMERGENCY EXIT LIGHT SWITCH IN THE ARM/DISARM OR ON (NORMAL ON) POSITION EMERGENCY EXIT LIGHT "BLINKS" WHEN SWITCH IS MOVED FROM DISARM TO ARM POSITION ON THE SWITCH.  NO FAULT HISTORY 90 DAYS.  ACCOMPLISHED EMERGENCY LIGHTING ADJUST TEST REF MM 33-51-00-05, NO FAULTS FOUND EMERGENCY LIGHT SYSTEM CHECKED GOOD.
